A certain class of operators with spectrum concentrated at zero
Doklady Akademii Nauk, Tome 178 (1968) no. 4, pp. 783-785
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_178_4_a7,
author = {L. E. Isaev},
title = {A certain class of operators with spectrum concentrated at zero},
journal = {Doklady Akademii Nauk},
pages = {783--785},
year = {1968},
volume = {178},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_4_a7/}
}
L. E. Isaev. A certain class of operators with spectrum concentrated at zero. Doklady Akademii Nauk, Tome 178 (1968) no. 4, pp. 783-785. http://geodesic.mathdoc.fr/item/DAN_1968_178_4_a7/